MathSciNet Relay Station
MathSciNet bibliographic data
MR1174252 (93e:32023) 32G13 (32G15 57M99 58D27 58E15)
Hitchin, N. J. Lie groups and Teichmüller space. Topology 31 (1992), no. 3, 449–473.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement